# SDR FDEA201302150355

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 86,588 hours, 30,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLIDE ILLUMINATION LIGHT IS MISSING (LIGHT IS 1" SQUARE) (ARMED LIGHT) ORIGINAL PLAN DATE WAS ENTERED.  RELEASED FOR SERVICE IAW MEL: 25-66-05-A CATEGORY: C EXPIRATION: 18FEB13  "MEL 25-66-05-A: L1 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS- INOP VERIFY AND RECORD IN  AML/EAML THAT ASSOCIATED SLIDE IS VISUALLY VERIFIED ENGAGED PRIOR TO EACH DEPARTURE."   REPLACED L-1 DOOR INDICATOR (SLIDE LIGHT) L00403.  LENS /CAP ASSY OPS CHECK GOOD REF WDM 25-66-11, SWPM 20-84.  AMM 25-66-11-2 &  52-11-00-2.  REMOVED INOP CNTRL STICKER,  ACFT OK FOR  SERVICE.  RII:113925.
